# SDR UIEA2017011600043

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,045 hours, 23,361 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1519M89P31
- Part serial: ECDD6278
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE EICAS DISAGREE DISPLAYED.   DURING TROUBLESHOOTING, FOUND CODE 514 N1 LEFT, CODE 516 N2 LEFT, LT ENGINE HIGH OIL TEMP, SUSPECT LT ENGINE EEC FAILED.  REMOVED & REPLACED THE EEC.
